Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on subseries convergence


Author: Charles W. McArthur
Journal: Proc. Amer. Math. Soc. 12 (1961), 540-545
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0126147-0
MathSciNet review: 0126147
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Alexiewicz, On sequences of operations. I, Studia Math. vol. 11 (1950) pp. 1-30. MR 0038555 (12:418a)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, Monogr. mat. vol. 1, 1932.
  • [3] C. Bessaga and A. Pełczynski, On bases and unconditional convergence of series in Banach space, Studia Math. vol. 17 (1958) pp. 151-164. MR 0115069 (22:5872)
  • [4] L. W. Cohen and N. Dunford, Transformations on sequence spaces, Duke Math. J. vol. 3 (1937) pp. 689-701. MR 1546023
  • [5] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik, Berlin-Göttingen-Heidelberg, Springer-Verlag, 1958. MR 0094675 (20:1187)
  • [6] N. Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 305-356. MR 1501971
  • [7] N. Dunford and J. T. Schwartz, Linear Operators. Part I, New York, Interscience Publishers, Inc., 1958. MR 0117523 (22:8302)
  • [8] I. M. Gelfand, Abstrakte Funktionen und lineare Operatoren, Mat. Sb. (N. S.) (4) vol. 46 (1938) pp. 235-286.
  • [9] T. H. Hildebrandt, On unconditional convergence in normed vector spaces, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 959-962. MR 0003448 (2:221d)
  • [10] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1957. MR 0089373 (19:664d)
  • [11] W. Orlicz, Beiträge zur Theorie der Orthogonalentwicklungen. II, Studia Math. vol. 1 (1929) pp. 241-255.
  • [12] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 277-304. MR 1501970
  • [13] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 516-541. MR 0004094 (2:318c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126147-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society